Medication = me, swelling up like a balloon…Yeesh!!

So. . . . .

Today I went out shopping with my mum and sister. My sister is getting married and she needed to look for shoes.

Its the first time I have been out since starting my new medication. The first time being in crowds of people. People! I did have a little panic at one stage, but it was a lovely day with them.

From a medication side effect point of view, I’m doing a lot better and don’t feel as  o u t  o f   i t.

But another side effect has reared its ugly head. W e i g h t  G a i n.
And I meeeean weight gain. Weight. Gain. Holy crap. And its happened fast.

So is it a choice between a healthy mind OR a health body for people with mental health problems and are medicated?
After trying on clothes in a store for ‘the larger lady’ and them  n o t  fitting, it really does put me off taking medication, which is not the idea!

So what to do?

I think as I start to feel better, I really am going to have to start exercising. There’s no escaping it.

Eat less, move more.

Pffft. . . easy to say. But I will need to do something. As my weight goes up, the more I feel down.

For goodness sake!

Hope you are all well,

Take care,

Karen x

 

Advertisements

2 thoughts on “Medication = me, swelling up like a balloon…Yeesh!!

  1. oh yes, do I know about this. I don’t think it’s a choice between medication and weight gain but it does make things more complicated. Exercise will not only help control your weight, and rev up your metabolism, it will also make you feel better overall mentally and emotionally. Also, if you don’t feel you are on the right medication, and you’re gaining weight despite exercising and watching your food intake, you might want to consider another med. But see how it goes first 🙂 Good luck!!

    • Thanks so much, I totally agree with you. I think as I start to feel better with the medication, I need to start moving around more! And I will definitely take your advice about looking at my meds if the weight gain proves impossible to control. Its all so new to me, so much to learn! 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s